Alert archive / Iowa / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 85, NWS Sioux Falls, SD

June 16, 20257 counties in Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2025, 5:33 PM CDT for 7 counties in Iowa. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2025, 5:33 PM CDT (22:33 UTC)
Expired
Jun 16, 2025, 6:15 PM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.88 in
Wind
70.0 mph

Counties Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Ida County, IA, O'Brien County, IA, Plymouth County, IA, Woodbury County, IA

The radar

The Sioux Falls radar (KFSD), 150 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:33 PM CDTTSTM WND GST 584 W Correctionville, IA
Jun 16, 5:34 PM CDTTSTM WND GST 667 Nw Quimby, IAPersonal weather station.
Jun 16, 5:37 PM CDTTSTM WND GST 66Meriden, IAPersonal weather station.
Jun 16, 5:46 PM CDTTSTM WND DMGCherokee, IASeveral large limbs down.
Jun 16, 5:47 PM CDTTSTM WND GST 591 S Cherokee, IACorrects previous tstm wnd gst report from 1 S Cherokee. AWOS station KCKP Cherokee Municipal Airport.
Jun 16, 5:48 PM CDTTSTM WND DMG1 S Cherokee, IARoof peeled off a building. Power outages throughout town.
Jun 16, 6:14 PM CDTTSTM WND GST 68Webb, IAPersonal weather station.
Jun 16, 6:15 PM CDTHAIL 0.883 Nne Webb, IA
Jun 16, 6:23 PM CDTTSTM WND GST 534 S Albert City, IAPersonal weather station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 5:11 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.6 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

518 
WUUS53 KFSD 162233
SVRFSD
IAC021-035-041-093-141-149-193-162315-
/O.NEW.KFSD.SV.W.0085.250616T2233Z-250616T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
533 PM CDT Mon Jun 16 2025

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in northwestern Iowa...
  Northeastern Woodbury County in west central Iowa...
  Southeastern Plymouth County in northwestern Iowa...
  Buena Vista County in northwestern Iowa...
  Southern Clay County in northwestern Iowa...
  Southern O'Brien County in northwestern Iowa...
  Ida County in west central Iowa...

* Until 615 PM CDT.

* At 533 PM CDT, severe thunderstorms were located along a line
  extending from near Marcus to 6 miles north of Pierson to 6 miles
  west of Anthon, moving east at 45 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Emergency management reported trees down in Pierson.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Cherokee, Paullina, Correctionville, Anthon, Pierson, Quimby, 
  Washta, and Cleghorn around 540 PM CDT.
  Sutherland, Cushing, and Larrabee around 545 PM CDT.

Other locations in the path of these severe thunderstorms include
Holstein, Aurelia, Peterson, Galva, Alta and Linn Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4231 9610 4262 9591 4296 9583 4315 9491
      4256 9492 4256 9538 4248 9539 4247 9533
      4232 9532
TIME...MOT...LOC 2233Z 259DEG 39KT 4291 9578 4264 9584 4239 9599 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP
2 follow-up statements
463 
WWUS53 KFSD 162253
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
553 PM CDT Mon Jun 16 2025

IAC149-162302-
/O.CAN.KFSD.SV.W.0085.000000T0000Z-250616T2315Z/
Plymouth IA-
553 PM CDT Mon Jun 16 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLYMOUTH COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern and west central Iowa.

&&

LAT...LON 4231 9610 4252 9597 4260 9581 4300 9565
      4315 9491 4256 9492 4256 9539 4248 9539
      4247 9533 4232 9532
TIME...MOT...LOC 2252Z 259DEG 39KT 4294 9555 4267 9561 4242 9576 

$$

IAC021-035-041-093-141-193-162315-
/O.CON.KFSD.SV.W.0085.000000T0000Z-250616T2315Z/
Cherokee IA-Woodbury IA-Buena Vista IA-Clay IA-O'Brien IA-Ida IA-
553 PM CDT Mon Jun 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CHEROKEE...NORTHEASTERN WOODBURY...BUENA VISTA...SOUTHERN CLAY...
SOUTHEASTERN O'BRIEN AND IDA COUNTIES...

At 552 PM CDT, severe thunderstorms were located along a line
extending from near Sutherland to near Quimby to near
Correctionville, moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Cherokee, Holstein, Aurelia, Sutherland, Peterson, Cushing, Alta, 
  Galva, Linn Grove, Storm Lake, Sioux Rapids, Truesdale and 
  Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4231 9610 4252 9597 4260 9581 4300 9565
      4315 9491 4256 9492 4256 9539 4248 9539
      4247 9533 4232 9532
TIME...MOT...LOC 2252Z 259DEG 39KT 4294 9555 4267 9561 4242 9576 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP
160 
WWUS53 KFSD 162304
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
604 PM CDT Mon Jun 16 2025

IAC021-035-041-093-141-193-162315-
/O.CON.KFSD.SV.W.0085.000000T0000Z-250616T2315Z/
Cherokee IA-Woodbury IA-Buena Vista IA-Clay IA-O'Brien IA-Ida IA-
604 PM CDT Mon Jun 16 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN CHEROKEE...NORTHEASTERN WOODBURY...BUENA VISTA...SOUTHERN
CLAY...SOUTHEASTERN O'BRIEN AND IDA COUNTIES...

At 604 PM CDT, severe thunderstorms were located along a line
extending from near Sutherland to near Aurelia to near Cushing,
moving east at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Storm Lake, Cherokee, Ida Grove, Alta, Holstein, Aurelia, Newell,
Correctionville, Sioux Rapids, Battle Creek, Albert City, Sutherland,
Lakeside, Anthon, Royal, Galva, Peterson, Quimby, Washta, and
Marathon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4231 9599 4247 9585 4259 9570 4303 9551
      4315 9491 4256 9492 4256 9539 4248 9539
      4247 9533 4232 9532
TIME...MOT...LOC 2304Z 270DEG 39KT 4296 9542 4269 9548 4244 9563 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

AP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:29 PM CDT, 3 hours 4 minutes earlier. Its key messages:

  • Scattered strong to severe storms possibly develop ahead of a cool front by mid-late Monday afternoon. Primary risk time is 3pm to 8pm.
  • Hazards include hail up to 2" in diameter, 70 mph wind gusts. A very localized, but low tornado risk is possible, focused mostly in SW Minnesota.
  • Unsettled weather conditions continue into Wednesday, but overall severe weather risks remain low. Isolated storms may produce marginal hail and brief wind gusts overnight, and potentially Tuesday afternoon. Heavy rain is possible in any storm.
  • Potential heat wave develops by late this week through the upcoming weekend. Heat risk categories rise into the "High" category this weekend. All outdoor events and activities should begin preparing now.
Area forecast discussion, Jun 16, 2:29 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
229 PM CDT Mon Jun 16 2025

.KEY MESSAGES...

- Scattered strong to severe storms possibly develop ahead of a
  cool front by mid-late Monday afternoon. Primary risk time is
  3pm to 8pm.

- Hazards include hail up to 2" in diameter, 70 mph wind gusts.
  A very localized, but low tornado risk is possible, focused
  mostly in SW Minnesota.

- Unsettled weather conditions continue into Wednesday, but
  overall severe weather risks remain low. Isolated storms may
  produce marginal hail and brief wind gusts overnight, and
  potentially Tuesday afternoon. Heavy rain is possible in any
  storm.

- Potential heat wave develops by late this week through the
  upcoming weekend. Heat risk categories rise into the "High"
  category this weekend. All outdoor events and activities
  should begin preparing now.

&&

.DISCUSSION...
Issued at 227 PM CDT Mon Jun 16 2025

THIS AFTERNOON:  2pm analysis indicates a cold front continue to
push eastward through eastern South Dakota, stretching from east of
Watertown towards Gregory. A cluster of elevated thunderstorms
rooted at the 800 mb level continues to briefly intensify towards
severe levels.  WV imagery would suggest the presence of a weak wave
driving this convection slowly eastward. MUCAPE AOA 1800 J/KG with
effective shear AOA 30 knots will keep this activity near severe
levels.

Attention however turns to the pre-frontal airmass within a deeper
and more unstable warm sector.  Short term CAMS remain split on just
how much development will take place later this afternoon (though
none pick up on current activity).  Convective risks begin to grow
quickly by 3-4 PM as inhibition ahead of the front weakens. However,
surface convergence remains somewhat weak on the front itself, which
which without better synoptic forcing aloft, could limit overall
coverage of storms moving into SW Minnesota, NW Iowa, SE South
Dakota and NE Nebraska. MLCAPE profiles between 2000-2500 J/KG
combined with increasing mid-lvl winds increasing effective
shear towards 40-50 knots should be sufficient for stronger
storm clusters with potential organization. Sizable hail CAPE
and mid-lvl lapse rates between 7-8 C/KM, and potential mid-lvl
rotation would support hail up to 2". DCAPE approaching 1500
J/KG and steep low-lvl lapse rates (especially over southern MN
and NW Iowa) would promote 70 mph winds. The tornadic threat
remains on the low side, but some preference towards discrete
cells in SW Minnesota. The biggest question mark is how much
storm coverage we'll have into this evening.

TONIGHT:  The front flops southeast in the evening, with convection
risks becoming more focused over northern Nebraska and NW Iowa
through 10pm.  Severe weather risks likely peak by 8pm and then
lesson further through late evening.   Attention then turns to the
western Dakotas guidance continues to mightily struggle with
the potential MCS development overnight. Feel fairly confidence
that southerly returning LLJ will push convection northward and
into the MO River valley after midnight, perhaps in an isolated
to scattered basis. Some of this activity could continue a
marginal hail risk with outflow or potential wake low winds near
50-60 mph. Then we'll watch the track of MCS activity over
Nebraska and southern South Dakota. The placement of the low-lvl
boundaries and instability would place greatest track potential
through Nebraska.

TUESDAY: Areas south of I-90 may be clipped by the stratiform region
of a progressive MCS through Tuesday morning.  While the severe
weather risks are low, locally heavy rainfall and some gusty winds
may be possible.  We'll remain cooler on Tuesday, with afternoon
showers and isolated thunderstorms continuing through the afternoon.

WEDNESDAY: An upper trough continues to pivot through the Central
and Northern Plains Wednesday, keeping the area cool with occasional
showers during the day Wednesday.  Favored areas for rain will be
along and south of I-90, but QPF will be fairly light.

THURSDAY-SUNDAY: Confidence continues to grow in the
development of a mid-June heat wave through the Plains as we end
the work week and move through next weekend. LREF probabilities
of 90 degree temperatures are greater than 70% in most
locations by the weekend as sharp mid-lvl ridging develops. NWS
heat index maps will begin to push the high category Friday,
Saturday, and Sunday all suggesting that impacts from this heat
may begin to impact more than just vulnerable populations.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1201 PM CDT Mon Jun 16 2025

VFR conditions continue as we focus on convection risks into the
evening and overnight hours. Aloft, mid-lvl ACCAS cloud field
will continue to slide east of I-29 this afternoon tied with a
mid-lvl wave. A cold front will begin move into I-29 area later
this afternoon and may eventually serve as a focal point for
scattered convection in SW Minnesota into NW Iowa and NE
Nebraska. Brief MVFR visibility reductions are possible in
convection along with strong wind gusts over 40 knots.

Further west and northwest, VFR conditions are expected
overnight.

Uncertain thunderstorm risks continue overnight, with split
solutions pushing most of the convection south of the ND/SD
border through daybreak.

 &&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.

&&

DISCUSSION...Dux
AVIATION...Dux
Hazardous weather outlook, Jun 16, 5:06 AM CDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
506 AM CDT Mon Jun 16 2025

IAZ001>003-012>014-020>022-031-032-MNZ072-080-081-089-090-097-098-
NEZ013-014-SDZ062-066-067-069>071-171015-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson-Pipestone-
Rock-Dixon-Dakota-Minnehaha-Turner-Lincoln-Yankton-Union-
506 AM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska and southeast South
Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop along a cold front after
3 to 4 pm this afternoon, then continue into this evening. Some
severe storms are possible. The primary threat with initial storms
will be hail up to 2 inch diameter, though isolated larger hail and
perhaps a tornado are possible. As storms evolve into line segments,
the primary threat will transition to damaging wind gusts up to 70
mph with isolated embedded tornadoes. Storms may also produce brief
heavy rainfall, which could cause ponding water, especially in low
lying areas or urban settings.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

While confidence is lower, if storms track across areas south of
Interstate 90 Tuesday into Tuesday night, they may produce pockets
of heavy rainfall and a risk of isolated flash flooding.

By the end of this week, heat and humidity building into the area
may produce periods of heat indices above 100F in some areas. Those
with outdoor activities planned, or with limited cooling resources,
will want to monitor the forecast and prepare for potential extreme
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 3 pm and 10 pm today.

MNZ071-SDZ038>040-050-052>061-063>065-068-171015-
Lincoln-Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-
Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-Charles Mix-Douglas-
Hutchinson-Bon Homme-
506 AM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for southwest Minnesota, central
South Dakota, east central South Dakota, south central South Dakota
and southeast South Dakota.

.DAY ONE...Today and tonight.

An advancing outflow boundary may produce wind gusts of 45 to 55 mph
in portions of south central and southeast South Dakota early this
morning. Gusts are expected to diminish as the boundary continues
southeast and weakens. Scattered showers and storms also may move
across the area this morning. The risk for severe storms is low, but
storms may locally enhance the outflow winds with isolated gusts
above 60 mph possible.

Additional storms may move into south central South Dakota and areas
south of Interstate 90 after midnight tonight. If these storms hold
together, isolated strong wind gusts and locally heavy rain will be
the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

While confidence is lower, if additional storms track across areas
south of Interstate 90 Tuesday into Tuesday night, they may produce
pockets of heavy rainfall.

By the end of this week, heat and humidity building into the area
may produce periods of heat indices above 100F in some areas. Those
with outdoor activities planned, or with limited cooling resources,
will want to monitor the forecast and prepare for potential extreme
heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 16, 3:35 PM CDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
335 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     Hail             1 N Yankton             42.91N 97.40W
06/16/2025  M1.00 Inch       Yankton            SD   Public

            Report from mPING: Quarter (1.00 in.).

&&

JC
Local storm report, Jun 16, 3:37 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
337 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Hail             1 SW Utica              42.97N 97.51W
06/16/2025  E0.88 Inch       Yankton            SD   Trained Spotter

&&

TRM
Local storm report, Jun 16, 3:39 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
339 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             2 ESE Yankton           42.88N 97.36W
06/16/2025  M1.00 Inch       Yankton            SD   CO-OP Observer

            Nickel to quarter size hail.

&&

JC
Local storm report, Jun 16, 5:12 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
512 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Tstm Wnd Dmg     3 N Dixon               42.46N 96.99W
06/16/2025                   Dixon              NE   Public

            Report via social media. Trees knocked down
            by thunderstorm wind gusts.

&&

TRM
Local storm report, Jun 16, 5:22 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
522 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     Hail             3 ESE Menno             43.22N 97.51W
06/16/2025  E1.00 Inch       Hutchinson         SD   Trained Spotter

            Hail as big as a quarter, but most was pea
            to nickel sized. Not much wind, and 0.62
            inch rainfall.

&&

TRM
Local storm report, Jun 16, 5:32 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
532 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Tstm Wnd Dmg     3 NNE Moville           42.53N 96.05W
06/16/2025                   Woodbury           IA   Trained Spotter

            Lots of branches knocked down in yard and
            house roof. Speed estimated at 70 mph, due
            to moderate size of branches.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 4:45 PM CDTSevere Thunderstorm WarningFSDWoodbury45 min
Jun 16, 4:54 PM CDTSevere Thunderstorm WarningFSDCherokee, Plymouth, Woodbury51 min
Jun 16, 6:12 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBuena Vista, Cherokee, Clay, Ida, Woodbury33 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.